# SDR SWIA200718690

- Difficulty date: August 15, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 19,238 hours, 25,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DV WINDOW CENTER SUPPORT RIB AT AFT END OF CUT OUT IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED LEFT WINDOW CENTER SUPPORT RIB PER EMB SRM 51-40-02.
